Medical Questions > Womens Health > Birth Control Forum

On the ortho - evra patch

User Profile
I am on the Ortho - Evra patch, I have been nauseated and puking every few days (just stomach acid)and after I take off the patch at the end of the week, the area is all red and I have been having my period for almost 2 weeks, I don't even know if this is normal.. I have no idea what to do.. should i STOP the patch and wait until I see a doctor again or keep using it.. I used it before but then I ended up having an 8 week period (now 3 years later I decided to try it again) HELP!! :( :(


Did you find this post helpful?
|

User Profile
replied July 14th, 2010
Birth Control Answer A14255
Hi,
Welcome to ehealthforum.
The symptoms you are having are not normal. Do not wait for more time. Visit your gynecologist on an urgent note and get a thorough examination and investigations done to see what is going wrong.
You might need a different birth control measure instead of the patch. Discuss about which one would better suit your needs and your body. Stop using the patch and meet your doctor ASAP.
Take care.
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.